# SDR AALA201506299021

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 43,385 hours, 25,164 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 13C15R212170003
- Condition: Defective
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS CHECK OF OXYGEN SYS FOUND BAD SOLENOID ON ROW 11 ABC ASSEMBLY.  R & R 11 ABC EMER OXYGEN CONTAINER ASSEMBLY AS REQUIRED IAW AMM 35-21-41-000-001-A.  OPERATIONS CHECKED GOOD.
